Medical Oncology

, Volume 29, Issue 5, pp 3597–3598 | Cite as

A severe delayed infusion reaction induced by trastuzumab: a life-threatening condition

Letter to the Editor

Notes

Conflict of interest

None declared.

References

  1. 1.
    Chung CH. Managing premedications and the risk for reactions to infusional monoclonal antibody therapy. Oncologist. 2008;13:725–32.PubMedCrossRefGoogle Scholar
  2. 2.
    Schwartzberg LS, Stepanski EJ, Walker MS, et al. Implications of IV monoclonal antibody infusion reaction for the patient, caregiver, and practice: results of a multicenter study. Support Care Cancer. 2009;17:91–8.PubMedCrossRefGoogle Scholar
  3. 3.
    Calogiuri G, Ventura MT, Mason L, et al. Hypersensitivity reactions to last generation chimeric, humanized and human recombinant monoclonal antibodies for therapeutic use. Curr Pharm Des. 2008;14:2883–91.PubMedCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2012

Authors and Affiliations

  1. 1.Day Hospital Medical Oncology, Department of Internal MedicineSS Annunziata HospitalCentoItaly

Personalised recommendations